# SDR DALA1307720616

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 85,051 hours, 41,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N360022
- Condition: Corroded
- Location: Bs 1720 S28l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AFT LAV PANEL-CORROSION BS 1710-1720 S-28R-L DAMAGED.  INSTALLED SKIN DOUBLER IAW ERA 512965-14, REV ORG 03/26/2013.
